First time ever in my life I have been experiencing a loss of erection in the middle or start of sex. I am 29 year old male. Does anyone know if this can help as it seems as it's performance anxiety. I have no problem in self pleasuring or receiving oral, or in the morning. A thought just crosses my mind at some point like I am going to lose it and gone... weird... i appreciate anyone's thoughts...
I know it can help decrease libido, not help with it. Is that what you meant?
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 May 2013 • 2 answers
Updated 16 Jan 2015 • 4 answers
Updated 26 Feb 2015 • 4 answers
Sexual Dysfunction, SSRI Induced - I'm a 57 year old and cannot afford Viagra but a doctor gave me a
Updated 19 Jul 2017 • 4 answers
Updated 14 Jun 2016 • 3 answers